MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® DrySeal Flex Introducer Sheath; Introducer, Catheter

W. L. Gore & Associates, Inc. GORE® DrySeal Flex Introducer Sheath; Introducer, Catheter
Catalog Number GDSF2233
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2026, this patient underwent an endovascular treatment for thoracoabdominal aortic aneurysm using gore® excluder® thoracoabdominal branch endoprosthesis (tambe).A 22 fr gore® dryseal flex introducer sheath was inserted from the right superficial femoral artery.After implantation of the stent graft, the sheath was removed, and a dissection of the right common iliac artery was identified.As blood flow was not compromised, no treatment was performed, and the procedure was completed.The physician reported that the access vessel had a small diameter.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DrySeal Flex Introducer Sheath
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Phoenix 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rie kaba
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50893802
Report Number3007284313-2026-05104
Device Sequence Number10761800
Product Code DYB
UDI-Device Identifier00733132659012
UDI-Public(01)00733132659012(17)290208
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGDSF2233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale